Title

Extensions of Quandles and Cocycle Knot Invariants

Document Type

Article

Publication Date

2003

Keywords

Quandles, extensions, 2-cocycles, cocycle knot invariants

Digital Object Identifier (DOI)

https://doi.org/10.1142/S0218216503002718

Abstract

Quandle cocycles are constructed from extensions of quandles. The theory is parallel to that of group cohomology and group extensions. An interpretation of quandle cocycle invariants as obstructions to extending knot colorings is given, and is extended to links component-wise.

Was this content written or created while at USF?

Yes

Citation / Publisher Attribution

Journal of Knot Theory and Its Ramifications, v. 12, issue 6, p. 725-738

Share

COinS